Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What do black spots on kidney in a KUB test mean?

I have had mulitple UTIs in the past year. About three months ago, I had a kidney infection . Five days ago, my kidney was aching (not the pain like I had for a kidney infection), I have been nauseous, and very tired. My urine culture came back okay. I got a KUB test done today. Of course, I viewed the CD and the one kidney shows black spots all over it, but the other kidney does not have that. What could that possibly be?
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  627
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
hi., An ultrasound with dark shadows is not necessarily an indication of a pathology as even normal structures can show up on an ultrasound in this way. There is not enough information to tell you what the black spots represent and you will need to wait for official results.It can be benign tumor, kidney stone, bruise, cancer,etc. but over 90% are benign. please get blood reports for kidney function and see a nephrologist, take care
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor